# SDR 2006UALA02083

- Difficulty date: October 26, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 58,786 hours, 9,502 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FAILED HYDRAULIC PUMP.  RETURNED TO THE BLOCKS.  REPLACED NR 1 ENG ENGINE DRIVEN HYDRAULIC PUMP.   LEAK CHECK OK, RETURN TO SERVICE.
